# SDR SABA020055

- Difficulty date: April 29, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 35,814 hours, 44,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101307150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 841 ON FLIGHT 5012 FROM CLT TO TLH.  DURING INSPECTION PRIOR TO DEPARTURE MAINTENANCE FOUND FLOOR EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
